# SDR COMA0560828

- Difficulty date: January 24, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 24,043 hours, 21,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 1323901
- Condition: Missing
- Location: Door Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5819 - CABIN DOOR WARNING.  REPLACED MISSING SPRING ON OUTER HANDLE LATCH BUTTON.
